# SDR 2007UALA02214

- Difficulty date: June 22, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 23,646 hours, 3,162 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT GALLEY AT FLOOR LEVEL CTR POST IS OUT.  RELAMPED.  OPS CHECKS GOOD .
